MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID ANTE-FLO

VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID ANTE-FLO
Catalog Number THA2830X100A-G
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Anemia (1706)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 1706 - anemia: the site reported the event as post operative anaemia.Impact code: 2199 - no health consequences or impact: the event was resolved without sequalae and the patient remains on the study.4613- minor injury/ illness / impairment- the type of recovery was resolved with treatment.Medical device problem: 3190 - insufficient information: awaiting information from the site.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 3331 - analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4110 - trend analysis: a 4 year review was performed for thoraflex hybrid > medical event > nature of event (anemia) this gave an occurrence rate of less than 0.001%.No trend identified that required action at this time.4111 - communication/interviews: additional information has been requested, waiting on information from the site.4117 - device no accessible for testing: the device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available.
 
Event or Problem Description
Event name: post-operative anaemia.Extend-001 study (b)(4), patient: (b)(6), post operative day 1 (on (b)(6) 2025), had a low blood count.Patient outcome: the site have indicated that no action was taken to treat the adverse event but that the type of recovery was resolved with treatment.The event was considered resolved on post-op day 11 (on (b)(6) 2025).The event was moderate in severity.
 
Additional Manufacturer Narrative
Clinical code: 1706 - anemia: the site reported the event as post operative anaemia.Impact code: 2199 - no health consequences or impact: the event was resolved without sequalae and the patient remains on the study.4613- minor injury/ illness / impairment- the type of recovery was resolved with treatment.Medical device problem: 2993- adverse event without identified device or use problem: a full batch review was performed for (b)(4), and no issues were identified during manufacturing process from raw materials to finished products.Since minimal information/ post-op scans was provided for the complaint to confirm on the root cause of anaemia that could be determined.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 3331 - analysis of production records: a full batch review was performed for (b)(4), and no issues were identified during manufacturing process from raw materials to finished products.4110 - trend analysis: a 4 year review was performed for thoraflex hybrid, medical event, nature of event (anemia) this gave an occurrence rate of less than 0.001%.No trend identified that required action at this time,.4111 - communication/interviews: additional information was received on 23 jul 25 confirming the patient had latex allergy or anaphylactic reaction , however not related to anaemia.Patient was medically treated in preparation for the procedure with prophylactic antibiotics.There is no angiogram for this subject because he did not have an extension procedure.4117 - device no accessible for testing: the device remains implanted.Investigation findings: 3221- no findings available- the site had provided minimal information regarding the complaint.213- no device problem found- site confirmed the event was not related to a device failure/deficiency.A full batch review confirmed no issues were identified during manufacturing process from raw materials to finished products.Investigation conclusion: 4315 - cause not established- due to the limited information and lack of post-operative scans, determining the underlying cause of the anaemia could not be confirmed.67- no problem detected- site confirmed the event was not related to a device failure/deficiency.A full batch review was performed for (b)(4), and no issues were identified during manufacturing process from raw materials to finished products.
 
Event or Problem Description
Event name: post-operative anaemia.Extend-001 study, ((b)(6)), patient (b)(6), post operative day 1 ((b)(6) 2025), had a low blood count.Patient outcome: the site have indicated that no action was taken to treat the adverse event but that the type of recovery was resolved with treatment.The event was considered resolved on post-op day 11 ((b)(6) 2025).The event was moderate in severity.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00059 to provide event closure information for (b)(4).

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID ANTE-FLO
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key22233562
Report Number9612515-2025-00059
Device Sequence Number20838019
Product Code QSK
UDI-Device Identifier05037881026923
UDI-Public05037881026923
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTHA2830X100A-G
Device Lot Number25150734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale